cofused

This topic contains 2 replies, has 1 voice, and was last updated by  Anonymous .

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #9373

    Anonymous

    I recently changed bcp and now I am spotting every few days and I’ve taken tests but they come up neg. I also forgot to take them sometimes and had to take two in one day at least twice in the last month. Should I be worried???

    #9406
    Kit
    kate Sydik

    If you have switched birth control pills and had to double up on pills a few times it does not surprise me at all that you have had spotting. Missing pills does increase your chances of becoming pregnant. Have you missed a period? If not, I wouldn’t get too stressed. If you are late, then I would take a pregnancy test after about a week to find out if you might be pregnant.

    Kate

    #9729

    Anonymous

    Don’t be worried. It may not be pregnancy. It could be, but there is a chance that it isn’t. Breakthrough bleeding is a side affect of many birth control pills. Just take a hpt and see. If it comes up negative, it’s just a side affect. Look up info on your bcp and look at side affects.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.

Activity within the past 24 hours: 1 user and 4277 guests
BestDatingApps
Keymaster | Moderator | Participant | Spectator | Blocked | Senior Moderator
Additional Forum Statistics
Threads: 5,100, Posts: 22,125, Members: 22,749
Most users ever online was 2 on January 10, 2018 7:54 pm